# SDR AALA202506160151

- Difficulty date: March 5, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E5347652620800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 29R LOCATED BTW FR62 AND FR63 IN BULK CARGO COMPARTMENT. MEASURES ARE: L: 5.215IN, W: 1.647IN, D: 0.003IN. MAINTENANCE FORMED AND REPLACED STRINGER 29R LOC. BTW FR59 AND FR64 IN BULK CARGO COMPARTMENT IAW A319 SRM 51-42-11-801; A319 SRM 51-72-11-911-001; DWG: D53470250 AND E53476332
